# SDR UALA2008111306412

- Difficulty date: November 6, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 32,959 hours, 8,844 cycles
- Engine: Pwa PW4056
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Part number: 7321870019
- Condition: Faulty
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT DISAGREE GOING FROM FLAPS 20 TO 25.  REPLACED FLAP-SLAT SHUTOFF VALVE MODULE.
